# SDR ASAA2019020628080

- Difficulty date: February 6, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,815 hours, 13,654 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT 1 AND SAT 2 UNAVAILABLE DURING FLIGHT (NOT READY). GROUNDED - YES. PERFORMED GOOD RESET OF SATCOM SYSTEM PER FIM 23-15-00-23-801. PERFORMED GOOD OPS TEST OF SATCOM NR 1 AND NR 2 PER AMM 23-15-00-730-801.
